RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 3, Pages 516–519 (Mi dan30123)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On topologically reflexive $KB$-spaces

G. Ya. Lozanovskii


Full text: PDF file (459 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 15.04.1964

Citation: G. Ya. Lozanovskii, “On topologically reflexive $KB$-spaces”, Dokl. Akad. Nauk SSSR, 158:3 (1964), 516–519

Citation in format AMSBIB
\Bibitem{Loz64}
\by G.~Ya.~Lozanovskii
\paper On topologically reflexive $KB$-spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 3
\pages 516--519
\mathnet{http://mi.mathnet.ru/dan30123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0169026}
\zmath{https://zbmath.org/?q=an:0132.08803}


Linking options:
  • http://mi.mathnet.ru/eng/dan30123
  • http://mi.mathnet.ru/eng/dan/v158/i3/p516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bukhvalov, A. I. Veksler, D. A. Vladimirov, B. Z. Vulikh, L. V. Kantorovich, S. M. Lozinskii, E. M. Semenov, “Grigorii Yakovlevich Lozanovskii (obituary)”, Russian Math. Surveys, 3:1 (1978), 183–188  mathnet  crossref  mathscinet  zmath
    2. A. G. Kusraev, “Hölder type inequalities for orthosymmetric bilinear operators”, Vladikavk. matem. zhurn., 9:3 (2007), 36–46  mathnet  mathscinet
  • Number of views:
    This page:32
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019